# SDR DALA2025042903310

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 71,863 hours, 27,420 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Faulted
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 6703 -FCNT/DE- DUE TO TRAILING EDGE FLAP DISAGREE DUE TO FLAP HANDLE OVERSHOOT. CORRECTIVE ACTION: PERFORMED FSEU BITE PER FIM AND RAN FLAPS WITH NORMAL OPERATION.
